Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: Anyone taking Buspar?  (Read 264 times)

0 Members and 1 Guest are viewing this topic.

Offline Sunlover

  • Hero Member
  • *****
  • Posts: 1160
  • Country: us
  • Rec's: 15
  • Gender: Female
  • Mood: Happy
    Happy
    • Poke This Member
Anyone taking Buspar?
« on: March 09, 2014, 07:41:08 AM »
My daughter just started taking Buspar and about 45 minutes after she takes it she gets what she describes as body zaps on and off for only about 15 minutes.  Then she's fine.    She's worried its "doing" something to her and she's afraid to take it (though she still IS taking it, but she's nervous about it) - she's only been taking it about a week.  Does this sound like a normal side effect?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3779
  • Country: au
  • Rec's: 87
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Anyone taking Buspar?
« Reply #1 on: March 09, 2014, 08:22:40 AM »
Does this sound like a normal side effect?

It is a well known side-effect. It often diminishes after a couple of weeks, but lingers for some. It is not harmful, just uncomfortable.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Sunlover

  • Hero Member
  • *****
  • Posts: 1160
  • Country: us
  • Rec's: 15
  • Gender: Female
  • Mood: Happy
    Happy
    • Poke This Member
Re: Anyone taking Buspar?
« Reply #2 on: March 09, 2014, 09:33:19 AM »
Thank you!   My daughter is as bad as I am with anxiety and she was telling me, "Maybe they are hidden seizures!"  Or "Maybe it's doing something really bad to me"   (poor kid, I destroyed her sanity   :sprachlos020:)
I will tell her this (I told her I was going to post on the anxiety board about it and find out)
Bookmark and Share

Offline Mark Murphy

  • Just Joined!
  • Posts: 1
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Anyone taking Buspar?
« Reply #3 on: March 09, 2014, 01:40:58 PM »
I have been taking bus par and has worked wonders. Excellent for anxiety.  It can take some time for people to respond, and many are on to low a dose. I initially had zaps for 10 mins or so after afternoon dose. They went away as body adjusted.
Bookmark and Share

Offline stevo1111

  • Full Member
  • ***
  • Posts: 224
  • Rec's: 7
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Anyone taking Buspar?
« Reply #4 on: March 10, 2014, 09:29:57 AM »
Those zaps are SO annoying. For me, they never went away and actually got worse with time. I tried to get up to a high enough dose to really feel the effects, but the zaps made me totally ineffective for about 1hr after taking the stuff so I had to switch. Otherwise, I can report that it does indeed work, but appears to take longer than it "should". The chemistry suggests that it should work within 2 weeks, my experience is that it took a full 10 weeks at a therapeutic dose to feel something, other than the zaps.
Bookmark and Share

Offline Sunlover

  • Hero Member
  • *****
  • Posts: 1160
  • Country: us
  • Rec's: 15
  • Gender: Female
  • Mood: Happy
    Happy
    • Poke This Member
Re: Anyone taking Buspar?
« Reply #5 on: March 10, 2014, 09:37:01 AM »
Thanks for the replies - as long as she knows these zaps come with the territory I think she'll be OK.   I guess now it's just a matter of will she be one whose body adjusts to them or will they continue on. 
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
1014 Views
Last post January 01, 2012, 12:10:58 PM
by bumblebee
6 Replies
6138 Views
Last post May 31, 2012, 12:34:22 AM
by lmclanahan
2 Replies
850 Views
Last post August 22, 2012, 09:05:54 PM
by lilmama
14 Replies
1031 Views
Last post November 23, 2013, 07:56:49 PM
by Frotob
8 Replies
387 Views
Last post February 09, 2014, 06:52:56 PM
by insights
3 Replies
189 Views
Last post April 21, 2014, 05:37:49 PM
by worldbeat99